# SDR ASAA2022080939469

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 732 hours, 241 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOP UNABLE TO MAKE CALL. GROUNDED - YES. ACCOMPLISHED SATCOM SYSTEM BITE TEST REF. B737-9 AMM 23-15-00-740-801 AND AMM 23-15-00-740-802. BITE TEST GOOD. PERFORMED SATCOM SYSTEM OPERATIONAL TEST REF. AMM 23-15-00-710-801. OPS TEST GOOD. ABLE TO MAKE CALL AND RECEIVED CALL PROPERLY.
